Danchev, Peter
Fully Invariant Subgroups of n-Summable Primary Abelian Groups
Annales mathématiques Blaise Pascal, Tome 18 (2011) no. 2 , p. 245-250
MR 2896488 | Zbl 1238.20065
doi : 10.5802/ambp.298
URL stable : http://www.numdam.org/item?id=AMBP_2011__18_2_245_0

Classification:  20K10
We present a number of results concerning fully invariant subgroups of n-summable groups.

Bibliographie

[1] Danchev, P. Commutative group algebras of summable p-groups, Commun. Algebra, 35 (2007), p. 1275-1289 Article  MR 2313667 | Zbl 1122.20003

[2] Danchev, P. Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., 23 (2008), p. 149-154 MR 2405840 | Zbl 1163.20034

[3] Danchev, P. On λ-large subgroups of n-summable C ω 1 -groups, SUT J. Math., 44 (2008), p. 33-37 MR 2450134 | Zbl 1158.20325

[4] Danchev, P. On some fully invariant subgroups of summable groups, Ann. Math. Blaise Pascal, 15 (2008), p. 147-152 Article  Numdam | MR 2468040 | Zbl 1155.20053

[5] Danchev, P. On λ-large subgroups of summable C Ω -groups, Algebra Colloq., 16 (2009), p. 649-652 MR 2547092 | Zbl 1176.20055

[6] Danchev, P.; Keef, P. Generalized Wallace theorems, Math. Scand., 104 (2009), p. 33-50 MR 2498370 | Zbl 1169.20029

[7] Danchev, P.; Keef, P. n-Summable valuated p n -socles and primary abelian groups, Commun. Algebra, 38 (2010), p. 3137-3153 Article  MR 2724211 | Zbl 1210.20049

[8] Fucs, L. Infinite Abelian Groups I and II, Academic Press, New York and London (1970 and 1973) Zbl 0257.20035

[9] Kaplansky, I. Infinite Abelian Groups, University of Michigan Press, Ann Arbor (1954 and 1969) MR 233887 | Zbl 0194.04402

[10] Linton, R. On fully invariant subgroups of primary abelian groups, Mich. Math. J., 22 (1975), p. 281-284 MR 396788 | Zbl 0308.20041

[11] Linton, R. λ-large subgroups of C λ -groups, Pac. J. Math., 75 (1978), p. 477-485 MR 507070 | Zbl 0392.20035

[12] Linton, R.; Megibben, C. Extensions of totally projective groups, Proc. Amer. Math. Soc., 64 (1977), p. 35-38 Article  MR 450425 | Zbl 0386.20028

[13] Nunke, R. Homology and direct sums of countable abelian groups, Math. Z., 101 (1967), p. 182-212 Article  MR 218452 | Zbl 0173.02401